HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Interior derivative blow-up for quasilinear parabolic equations

Files in This Item:
pre290.pdf774.38 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83437

Title: Interior derivative blow-up for quasilinear parabolic equations
Authors: Giga, Y. Browse this author
Issue Date: 1-Apr-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 290
Start Page: 2
End Page: 15
Abstract: We give examples of bounded solutions whose gradient blow up in a finite time but it stays bounded on the boundary for a class of quasilinear parabolic equations with zero boundary data. The method reflects a geometric argument for curve evolution equations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69041
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University